On monotonous mappings of complete lattices
Fundamenta Mathematicae, Tome 53 (1964) no. 2, pp. 147-154
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_53_2_147_154,
author = {V. Devid\'e},
title = {On monotonous mappings of complete lattices},
journal = {Fundamenta Mathematicae},
pages = {147--154},
year = {1964},
volume = {53},
number = {2},
doi = {10.4064/fm-53-2-147-154},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-53-2-147-154/}
}
V. Devidé. On monotonous mappings of complete lattices. Fundamenta Mathematicae, Tome 53 (1964) no. 2, pp. 147-154. doi: 10.4064/fm-53-2-147-154
Cité par Sources :